# SDR AALA202406182179

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 64,632 hours, 27,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 13abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13ABC SEAT EMERGENCY LIGHTING MODULE LOOSE. RESECURED EMERGENCY LIGHT MODULE ASSEMBLY AT ROW 13ABC. PER AMM 33-51-11.
